# SDR NACA20040051

- Difficulty date: June 17, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 30,251 hours
- Engine: Pwa R2800*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE CIRCUMFERENTIAL AT STA. R460 CRACKED APPROXIMATELY 3 INCHES ABOVE FLOOR LEVEL.  REPLACED ANGLE WITH THE SAME TYPE AND MATERIAL .090 7075 T6.  FABRICATED AND INSTALLED REPAIR (L) AND STRAP WITH REFERENCE TO DOHM FIG. 11-52 AND FIG. 12-10 SHEET 2.
